ČECH D-CLOSED SETS IN CLOSURE SPACES
Author(s):
M.Avila Princy, A.Francina Shalini
Keywords:
Čech D-closed sets, Čech D-open sets.
Abstract
In this paper we introduced the concept Čech D-closed and Čech D-open sets in Čech closure spaces and investigate their characterizations.
Article Details
Unique Paper ID: 145357

Publication Volume & Issue: Volume 4, Issue 9

Page(s): 191 - 195
Article Preview & Download




Go To Issue



Call For Paper

Volume 5 Issue 1

Last Date 25 June 2018


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org